RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 5, Pages 535–549 (Mi jsfu696)  

This article is cited in 4 scientific papers (total in 4 papers)

Weighted fractional neutral functional differential equations

Mohammed S. Abdoab, Satish K. Panchala

a Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad-431 004 (M.S.), India
b Department of Mathematics, Hodeidah University, Al-Hodeidah-3114, Yemen

Abstract: In this paper, we consider a weighted neutral functional differential equation of fractional order $0<\alpha <1$, with nonzero initial values, infinite delay, and the standard Riemann–Liouville fractional derivative. By using a variety of tools of fractional calculus including the Schauder fixed point theorem and the Banach fixed point theorem, we verify the existence, uniqueness and continuous dependence of solution of weighted neutral problem.

Keywords: fractional functional differential equations, fractional derivative and fractional integral, existence and continuous dependence, fixed point theorem.

DOI: https://doi.org/10.17516/1997-1397-2018-11-5-535-549

Full text: PDF file (148 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 19.12.2017
Received in revised form: 24.05.2018
Accepted: 16.07.2018
Language:

Citation: Mohammed S. Abdo, Satish K. Panchal, “Weighted fractional neutral functional differential equations”, J. Sib. Fed. Univ. Math. Phys., 11:5 (2018), 535–549

Citation in format AMSBIB
\Bibitem{AbdPan18}
\by Mohammed~S.~Abdo, Satish~K.~Panchal
\paper Weighted fractional neutral functional differential equations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 5
\pages 535--549
\mathnet{http://mi.mathnet.ru/jsfu696}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-5-535-549}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447374900001}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu696
  • http://mi.mathnet.ru/eng/jsfu/v11/i5/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abdo M.S., Wahash H.A., Panchal S.K., “Positive Solution of a Fractional Differential Equation With Integral Boundary Conditions”, J. Appl. Math. Comput. Mech., 17:3 (2018), 5–15  crossref  mathscinet  isi
    2. Ufa Math. J., 11:4 (2019), 151–170  mathnet  crossref  isi
    3. M. S. Abdo, S. K. Panchal, A. M. Saeed, “Fractional boundary value problem with psi-Caputo fractional derivative”, Proc. Indian Acad. Sci.-Math. Sci., 129:5 (2019), UNSP 65  crossref  mathscinet  isi  scopus
    4. H. A. Wahash, M. S. Abdo, S. K. Panchal, “An existence result for fractional integro-differential equations in Banach spaces”, J. Math. Ext., 13:3 (2019), 19–33  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:152
    Full text:56
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021